# SDR TRBA2011015

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 31,466 hours, 30,745 cycles
- Engine: Pwa PW127
- Engine time: 27,469 hours, 26,298 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30048000018
- Part serial: MM1342
- Condition: Erratic
- Location: Autofeather
- Part time: 22,631 hours, 21,969 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 1 ENGINE LOST POWER FOR 10 SECONDS OR LESS.  ENG WARNING ON CAP NR 1 TORQUE INDICATE WENT TO ZERO & ACW GEN WENT OFF LINE. POWER RETURNED TO NORMAL.  PERFORMEDED OPS CK IAW EX-055007-CS-20000-001. COULD NOT DUPLICATE THE PROBLEM. OPS CHECKED GOOD.  LT/ENG NH AND NL INDICATION ERRATIC ON LOW POWER SETTING.  R & R LT ENGINE AUTO FEATHER CONTROL UNIT IAW  MM 72-01-10.  PERFORMED GROUND RUN PERFORMANCE CHECK IAW 72-00-00-ERU-10040 AND 61-22-00-OPT-10010-003. NO DEFECTS FOUND.
